MathSciNet Relay Station
MathSciNet bibliographic data
MR1811849 54C20 (54C45 54C55 54E35)
Banakh, Taras $\rm AE(0)$-spaces and regular operators extending (averaging) pseudometrics. Bull. Polish Acad. Sci. Math. 42 (1994), no. 3, 197–206.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement